MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: hysterectomy event description: while trying to use it for hysterectomy, the cannula and kii seal housing did not separate well, so they tried to forcibly separate them and it broke.After that, the surgery was proceeded with the new product.Intervention: the case was completed with the new device patient status: no patient status provided, event occurred before use.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab.Based on the condition of the returned unit, it is possible that the damage to the cannula wing tab occurred during manufacturing or due to improper handling.However, the exact root cause of the broken cannula wing tab could not be determined.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: hysterectomy.Event description: while trying to use it for hysterectomy, the cannula and kii seal housing did not separate well, so they tried to forcibly separate them and it broke.After that, the surgery was proceeded with the new product.Intervention: the case was completed with the new device.Patient status: no patient status provided, event occurred before use.

Brand Name
KII OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20736365
Report Number2027111-2024-00919
Device Sequence Number8363146
Product Code GCJ
UDI-Device Identifier00607915124236
UDI-Public(01)00607915124236
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR33
Device Catalogue Number101219801
Device Lot Number1510036
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown